# SDR SWIA202265006

- Difficulty date: January 19, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  CO-PILOT'S WINDSHIELD SIDE POST, LOWER AFT FITTING IS CRACKED, MARKED.     (C-CHECK RO 3/14/2022)    REMOVED AND RELACED CO-PILOT'S WINDSHIELD SIDE POST, LOWER AFT FITTING.REF CRJ 200 SRM 51-42-21-00 / DWG 601R33007 REV U. TO SEE ALL ADDITIONAL STEP SEE CONTINATION CARD . / COMPLIED WITH TASK CARD 51-900-1003-SKY
